Resource Logo
NLM AIDSLINE

Two episodes of acute renal failure, rhabdomyolysis, and severe hepatitis in an AIDS patient successively treated with ritonavir and indinavir.




 

Clin Infect Dis. 1999 May;28(5):1180-1. Unique Identifier : AIDSLINE

JOURNAL ARTICLE Acquired Immunodeficiency Syndrome/COMPLICATIONS/DRUG THERAPY Adult Alcoholism/COMPLICATIONS Case Report Hepatitis C, Chronic/COMPLICATIONS Hepatitis, Toxic/*ETIOLOGY Human HIV Protease Inhibitors/*ADVERSE EFFECTS Indinavir/*ADVERSE EFFECTS Kidney Failure, Acute/*CHEMICALLY INDUCED Male Rhabdomyolysis/*CHEMICALLY INDUCED Ritonavir/*ADVERSE EFFECTS



 




Information in this article was accurate in December 30, 1999. The state of the art may have changed since the publication date. This material is designed to support, not replace, the relationship that exists between you and your doctor. Always discuss treatment options with a doctor who specializes in treating HIV.